# SDR 98ZZZX1502

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 900A3720002107
- Condition: Failed
- Location: Cockpit
- Part time: 344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISPLAY SYSTEM UNIT INOPERATIVE.  LOWER HALF OF DISPLAY IS DIMMER (APPROXIMATELY BY HALF) THAN THE UPPER HALF.  REPLACED WITH REPAIRED UNIT.  CORRECTED PROBLEM.
